Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ComethTheHour...

Flushed face - embarassing

Im approaching the end of my course, il end up doin about 19 weeks 40mg for first 4 weeks then 60mg. i want to get off it soon as possible because of the redness. Accutane has been very gd for me, I made my last derm visit today (hopefully the last one anyway) she said i wont have much scarring at all,just a few isolated ones. The main problem is flushed look, what ppl call tane burn, if it wasnt for this my face would be almost clear apart from a handful of red marks. I just want to know how long the flushing/general redness of skin lasted for people after accutane.

Also, how long have people used a retinoid for after accutance, the derm prescribed one for me but I think i might not bother because ive had enough of applying chemicals to my face for the past year or so before accutane...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×